# SDR SIMA201812310004

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 7,134 hours, 4,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR STUCK AND WOULD NOT OPEN PREVIOUSLY NOTED AML PAGE 4432738 ITEM NO 2 DATE 12-29-18-C/A-PERFORMED LUBRICATION OF FWD PASS. DOOR BOX MECH. IAW ERJ175 AMM 52-11-22 OPS CHECK GOOD OK FOR SERVICE
